Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On bounded analytic functions in finitely connected domains


Author: Zbigniew Slodkowski
Journal: Trans. Amer. Math. Soc. 300 (1987), 721-736
MSC: Primary 32E25; Secondary 30D55, 46J15
DOI: https://doi.org/10.1090/S0002-9947-1987-0876475-9
MathSciNet review: 876475
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new proof of the corona theorem for finitely connected domains is given. It is based on a result on the existence of a meromorphic selection from an analytic set-valued function. The latter fact is also applied to the study of finitely generated ideals of $ {H^\infty }$ over multiply connected domains.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32E25, 30D55, 46J15

Retrieve articles in all journals with MSC: 32E25, 30D55, 46J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0876475-9
Article copyright: © Copyright 1987 American Mathematical Society